Show simple item record

dc.contributor.authorMason, Geoffrey
dc.contributor.authorTuite, Michael P.
dc.contributor.authorZuevsky, Alexander
dc.date.accessioned2018-09-20T16:16:14Z
dc.date.available2018-09-20T16:16:14Z
dc.date.issued2008-05-29
dc.identifier.citationMason, Geoffrey; Tuite, Michael P. Zuevsky, Alexander (2008). Torus n-point functions for $${\mathbb{r}}$$ -graded vertex operator superalgebras and continuous fermion orbifolds. Communications in Mathematical Physics 283 (2), 305-342
dc.identifier.issn0010-3616,1432-0916
dc.identifier.urihttp://hdl.handle.net/10379/12672
dc.description.abstractWe consider genus one n-point functions for a vertex operator superalgebra with a real grading. We compute all n-point functions for rank one and rank two fermion vertex operator superalgebras. In the rank two fermion case, we obtain all orbifold n-point functions for a twisted module associated with a continuous automorphism generated by a Heisenberg bosonic state. The modular properties of these orbifold n-point functions are given and we describe a generalization of Fay's trisecant identity for elliptic functions.
dc.publisherSpringer Nature
dc.relation.ispartofCommunications in Mathematical Physics
dc.subjectmodular-invariance
dc.subjectalgebras
dc.titleTorus n-point functions for $${\mathbb{r}}$$ -graded vertex operator superalgebras and continuous fermion orbifolds
dc.typeArticle
dc.identifier.doi10.1007/s00220-008-0510-9
dc.local.publishedsourcehttp://arxiv.org/pdf/0708.0640
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record